RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 4, Pages 488–505 (Mi mz10318)  

This article is cited in 2 scientific papers (total in 2 papers)

Reduction of the Calculus of Pseudodifferential Operators on a Noncompact Manifold to the Calculus on a Compact Manifold of Doubled Dimension

A. A. Arutyunova, A. S. Mishchenkob

a Steklov Mathematical Institute of the Russian Academy of Sciences
b M. V. Lomonosov Moscow State University

Abstract: The paper is devoted to the exposition of results announced in [1] We construct a reduction (following an idea of S. P. Novikov) of the calculus of pseudodifferential operators on Euclidean space $\mathbb{R}^{n}$ to a similar calculus in the space of sections of a one-dimensional fiber bundle $\xi$ on the $2n$-dimensional torus $\mathbb{T}^{2n}$. This reduction enables us to identify the Schwartz space on $\mathbb{R}^{n}$ with the space of smooth sections $\Gamma^{\infty}(T^{2n},\xi)$, compare the Sobolev norms on the corresponding spaces and pseudodifferential operators in them, and describe the class of elliptic operators that reduce to Fredholm operators in Sobolev norms. Thus, for a natural class of elliptic pseudodifferential operators on a noncompact manifold of $\mathbb{R}^n$, we construct an index formula in accordance with the classical Atya–Singer formula.

Keywords: pseudodifferential operator, Euclidean space $\mathbb{R}^{n}$, fiber bundle, space of sections, $2n$-dimensional torus $\mathbb{T}^{2n}$, Schwartz space, Sobolev norm, elliptic operator, Fredholm operator, Atya–Singer formula.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00057-а


DOI: https://doi.org/10.4213/mzm10318

Full text: PDF file (564 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:4, 455–469

Bibliographic databases:

UDC: 515.168.5+517.983.37
Received: 04.04.2013

Citation: A. A. Arutyunov, A. S. Mishchenko, “Reduction of the Calculus of Pseudodifferential Operators on a Noncompact Manifold to the Calculus on a Compact Manifold of Doubled Dimension”, Mat. Zametki, 94:4 (2013), 488–505; Math. Notes, 94:4 (2013), 455–469

Citation in format AMSBIB
\Bibitem{AruMis13}
\by A.~A.~Arutyunov, A.~S.~Mishchenko
\paper Reduction of the Calculus of Pseudodifferential Operators on a Noncompact Manifold to the Calculus on a Compact Manifold of Doubled Dimension
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 4
\pages 488--505
\mathnet{http://mi.mathnet.ru/mz10318}
\crossref{https://doi.org/10.4213/mzm10318}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3206110}
\zmath{https://zbmath.org/?q=an:1290.35357}
\elib{http://elibrary.ru/item.asp?id=20731796}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 4
\pages 455--469
\crossref{https://doi.org/10.1134/S0001434613090174}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326052400017}
\elib{http://elibrary.ru/item.asp?id=21885340}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84886499834}


Linking options:
  • http://mi.mathnet.ru/eng/mz10318
  • https://doi.org/10.4213/mzm10318
  • http://mi.mathnet.ru/eng/mz/v94/i4/p488

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Arutyunov, “Reduction of Nonlocal Pseudodifferential Operators on a Noncompact Manifold to Classical Pseudodifferential Operators on a Double-Dimensional Compact Manifold”, Math. Notes, 97:4 (2015), 502–509  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Arutyunov A.A., Liou Y.-Ch., “On a Method of Reducing Partial Differential Equations To Solving the ODEs”, J. Nonlinear Convex Anal., 17:4 (2016), 787–790  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:453
    Full text:107
    References:50
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020